# SDR MASA200500301

- Difficulty date: April 16, 2005
- Submitted: October 18, 2005
- Operation: Air carrier
- Aircraft: N509MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10094
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ASH 7220 BNA TO DEN.  RETURN TO GATE DUE TO LEFT AND RIGHT PACKS AUTO FAIL WITH VISIBLE SMOKE IN THE CABIN.  OPERATED BOTH ENGINES, BOTH PACKS AND THE APU FOR APPROXIMATELY 20 MINUTES WITH NO DEFECTS NOTED.
